# SDR FDEA202010312726

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 35,828 hours, 19,340 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: A53810842200
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR 39-FR 40, Y-450 PRESSURE FLOOR PANEL WITH HEAVY CORROSION.  REPAIRED FWD CARGO FR 39-FR 40, Y-450 CORRODED PRESSURE FLOOR PANEL, PER EA: 6-5310-T0357303 P1 & DWG: R53810838 ISSUE B.  TITLE: FUSELAGE-MAINFRAME-HEAVY EXFOLIATED CORROSION ON PRESSURE FLOOR PANEL & FR 39 BULKHEAD-REPAIR.  THE REPAIR CATEGORY "A" MAJOR REPAIR, IAW FEDEX GMM 6-2-100.
